Bowel Disease One Global Family

Hair loss with azathioprine advice?

Hey-here's my update, everyone! My Crohn's seems to be doing better on the Azathioprine, although I have had back-to-back colds that take longer than usual to get over.

However, my biggest issue is hair loss-not only do I see more hair left on the hairbrush and in the sink, but my hairline at my forehead is receding.

Typically, I color my hair-but I'm not sure that's a good idea....? Wondering if I should cut it short-which would be kind of a big deal since I've had it long for years.

I've been advised to take vitamins-but because of my active Crohn's disease they will cause too many g.i. problems.

I have also heard the hair loss can improve over time-and since my doctor advises I should be on it for a year, I'm hoping that's true. But so far it just seems to be getting worse (I've been on it for three months now). Also, wondering if the hair will come back once I stop the medication?

What say you???😃

oldestnewest